# SDR SIMA200534701

- Difficulty date: December 8, 2004
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Dented
- Location: Main Door
- Part time: 11,722 hours, 10,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WITH GOUGES WAS FOUND ON THE OUTER SKIN OF THE MAIN DOOR.  REMOVED THE PAINT FROM AREA AND BLENDED OUT GOUGES.  PERFORMED NDT INSP OF AREA WITH NO INDICATIONS NOTED.  FABRICATED A DOUBLER, REPAIR DONE IAW REPAIR STATEMENT AND SRM.  (K)
